Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 3, Pages 483-487
http://dx.doi.org/10.1155/S0161171294000712

Some results on invariant approximation

Dipartimento di Matematica, Universitá della Calabria, Arcavacata di Rende (Cosenza) 87036, Italy

Received 4 December 1992; Revised 10 May 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper results on Invariant approximations, extending and unifying earlier results are given. Several interesting results are derived as corollaries.